narcotic analgesic/apap/caffeine-oral (cont.)
PRECAUTIONS: Tell your doctor if you have: asthma or other breathing disorders, kidney disease, liver disease, drug dependency, allergies (especially drug allergies). Use caution performing tasks requiring alertness if this medication causes you to feel drowsy or dizzy. This product contains acetaminophen. Acetaminophen may cause liver damage. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Check with your doctor or pharmacist for more information. To avoid dizziness and lightheadedness when rising from a seated or lying position, get up slowly. Also limit your intake of alcoholic beverages which will aggravate these effects. The elderly and children may be more susceptible to the effects of this medication. Use this with caution. This medication should be used during pregnancy only if clearly needed. Discuss the risks and benefits with your doctor. It is not known if this medication appears in breast milk. Consult your doctor before breast-feeding.
DRUG INTERACTIONS: Tell your doctor of any over-the-counter or prescription medication you may use, including: antidepressants, anti-seizure drugs, other narcotic pain relievers, sleeping pills, sedatives, cimetidine. Acetaminophen is an ingredient in many nonprescription products and in some combination prescription medications. Read the labels carefully before taking other pain relievers, fever reducers, or cold products to see if they also contain acetaminophen. Consult your pharmacist if you are uncertain if your other prescription or nonprescription products contain acetaminophen. (Also see adult maximum daily dose information in Side Effects section). Avoid the use of alcohol while taking this medication. Do not start or stop any medicine without doctor or pharmacist approval.
OVERDOSE: If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian residents should call their local poison control center directly. Symptoms of overdose may include vomiting, slow/shallow breathing, fever, unusual fast or slow heart rate, unconsciousness, delirium, sleeplessness, seizures, dry gums and eyes, severe nausea, yellowing eyes or skin, dark urine, stomach pain, extreme fatigue.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Back to Medications Index